On Ito's formula of Föllmer and Protter
Séminaire de probabilités de Strasbourg, Volume 35  (2001), p. 390-395
@article{SPS_2001__35__390_0,
     author = {Eisenbaum, Nathalie},
     title = {On Ito's formula of F\"ollmer and Protter},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {35},
     year = {2001},
     pages = {390-395},
     zbl = {0979.60071},
     mrnumber = {1837299},
     language = {en},
     url = {http://www.numdam.org/item/SPS_2001__35__390_0}
}
Eisenbaum, Nathalie. On Ito's formula of Föllmer and Protter. Séminaire de probabilités de Strasbourg, Volume 35 (2001) , pp. 390-395. http://www.numdam.org/item/SPS_2001__35__390_0/

[AJKY] Azéma J., Jeulin T., Knight F. and Yor M. : Quelques calculs de compensateurs impliquant l'injectivité de certains processus croissants.Séminaire de Probabilités XXXII, Lect. Notes in Maths. 1686, 316-327,Springer(1998). | Numdam | MR 1655302 | Zbl 0915.60058

[BJ] Bardina X.; and Jolis M. : An extension of Itô's formula for elliptic diffusion processes.Stoch.Proc.Appl. 69,83-109 (1997). | MR 1464176 | Zbl 0911.60035

[BY] Bouleau N. and Yor M. Sur la variation quadratique des temps locaux de certaines semi-martingales. C. R. Acad. Sc. Paris, V.292,491-494 (1981). | MR 612544 | Zbl 0476.60046

[E] Eisenbaum N. : Integration with respect to local times. To appear in Potential Analysis. | MR 1804175 | Zbl 0964.60062

[FP] Föllmer H. and Protter P. : On Itô's formula for multidimensional Brownian motion.Probab. Theory Relat. Fields 116, 1-20 (2000). | MR 1736587 | Zbl 0955.60077

[FPS] Föllmer H., Protter P. and Shiryaev A.N. : Quadratic covariation and an extension of Itô's formula. Bernoulli, 1 (1/2),149-169(1995). | MR 1354459 | Zbl 0851.60048

[MN] Moret S. and Nualart D. : Quadratic covariation and Itô's formula for smooth nondegenerate martingales.Journal of Theo. Probab. V.13,1,193-224 (2000) | MR 1744986 | Zbl 0949.60065

[RV] Russo F. and Vallois P. : Itô formula for C- functions of semi-martingales.Prob. Theory Relat.Fields 104,27-42 (1996). | MR 1367665 | Zbl 0838.60045